Degree 4 coverings of elliptic curves by genus 2 curves

Shaska, Tanush and Wijesiri, G. S. and Wolf, S. and Woodland, L. (2008) Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (4). pp. 307-318. ISSN 1930-1235

[img]
Preview
Text
056.pdf - Published Version
Available under License Creative Commons Attribution.

Download (225kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:37
Last Modified: 19 Feb 2018 12:48
URI: http://repo.risat.org/id/eprint/169

Actions (login required)

View Item View Item